# SDR ASAA2014022007327

- Difficulty date: February 20, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654652850
- Condition: Corroded
- Location: Bs 380-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT LT FLOOR SUPPORT FROM BS 380-500G SEVERAL SCREW HOLES CORRODED.  ACFT GROUNDED.  REPAIREDFLOOR SUPPORT IAW SRM 53-30-53-2R-3.
